Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


t cell count and side effect of meds
Jun 13, 2002

I have a son whos list t cell count was 10 amonth ago and now he is getting sicker. the medicine for aids the doctor gave him gave him such mood swings that he stopped them. He was told he had to stay on them but goes into severe mood swings and they wont givehim anything for them. he is 6 ft 3 and weighs 145 / Is there anything they can do for him and how long can he go with such a low t cell count. His resistence is so low he is lowing is teeth also

Response from Dr. Henry

Mood swings in the setting of HIV therapy and severe immunodeficiency can be a challenge. I often seek the assistance of a psychologist and/or psychiatrist which usually helps significantly. Some persons can do well for years with a very low CD4 count (if nutrition and prevention of infections are aggressively pursued) though as time goes on the odds for a severe AIDS event increase. KH



Previous
Trizivir causing facial wasting?
Next
Red bumps?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement